# SDR 99ZZZX1634

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1499H
- Make and model: Piper PA-28-140
- Aircraft serial: 287725146
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: AN522
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE SOFT FIELD LANDING AT HOME AIRPORT, LT MLG STUB AXLE AND OLEO PISTON ASSY (PN 78738-002) DEPARTED MATING CYLINDER ASSY (PN 65319-004) AND CAUSED AIRCRAFT TO SWERVE OFF RUNWAY AND COME TO REST IN GRASS AREA ALONGSIDE RUNWAY. AIRCRAFT SUSTAINED DAMAGE TO LT FLAP, STUB AXLE AND TORQUE LINKS.  EXTREME OUTBOARD LEADING EDGE OF WING WAS DAMAGED AFTER COLLIDING WITH RUNWAY LIGHT FIXTURE.  NO INJURIES TO CFI AND STUDENT.  POSSIBLE CAUSE, FAILURE OF MOUNT BOLT (AN5-22) SECURING LOWER TORQUE LINK (PN 78033-000) TO STUB AXLE.
